# SDR 2CCA2013083001

- Difficulty date: September 18, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 70,937 hours, 41,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1300-1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN RT AFT LAVATORY BS 1338 CUSP LINE AND LONG 18. INSTALLED CUSP TEE SLICE REPAIR AT BS 1300 - 1336 LONG 18R IAW SRM 53-05, FIG 25.
